MAUDE Adverse Event Report: ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassettes Ambulatory Pump Disposals; Set, Administration, Intravascular

ICU Medical Healthcare Manufacturing S.A. de C.V. CADD Medication Cassettes Ambulatory Pump Disposals; Set, Administration, Intravascular
Catalog Number 21-7609-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that fluid leakage was confirmed near the connection point between the medication cassette and the extension set.There was patient involvement; however, no additional adverse consequences were reported.
 
Additional Manufacturer Narrative
B3 ¿ the date of the event is unknown; therefore, the event date will be recorded as the first day of icu aware date.Reporter phone number: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
CADD Medication Cassettes Ambulatory Pump Disposals
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU Medical Healthcare Manufacturing S.A. de C.V.
ave calidad no. 4, parque
industrial int'l tijuana
tijuana NA 22425
MX  22425
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50803901
Report Number9617604-2026-00789
Device Sequence Number15589250
Product Code LHI
UDI-Device Identifier10610586044014
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-7609-24
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/15/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown